MAUDE Adverse Event Report: SYNTHES GMBH THREADED LCP(TM) DRILL GUIDE F/LCP(TM) DISTAL RADIUS PLATES; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH THREADED LCP(TM) DRILL GUIDE F/LCP(TM) DISTAL RADIUS PLATES; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 323.029
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2024, the patient underwent an unknown surgery treating the distal radius.It was confirmed that the patient had had bilateral fractures of the distal ends of the radius, and tcp products had been used bilaterally.A postoperative x-ray of the right side showed that the contralateral cortical bone was cracked where the cortex screw was inserted.The rotating part at the base of the handle did not move well, making it difficult to insert screws.It was difficult to attach the drill sleeve in question to locking holes and stability could not be obtained.When the drill sleeve was tightened strongly to stabilize it, it became difficult to remove from a plate.For the drill sleeve, it was difficult to attach to locking holes and stability could not be obtained.When it was tightened strongly to stabilize it, it became difficult to remove from a plate.The surgery was completed successfully with no surgical delay.Patient was listed as stable pc ((b)(6)) captures the left radius.Pc ((b)(6)) captures the right radius.Pc ((b)(6)) to capture the postoperative event on the right side.This report is for threaded lcp(tm) drill guide f/lcp(tm) distal radius plates for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: initial reporter is j&j company representative the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: g1 h4 device history part# 323.029 lot # 3726747 manufacturing site: werk hägendorf supplier: na release to warehouse date: 18 mar 2011 expiration date: na a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
THREADED LCP(TM) DRILL GUIDE F/LCP(TM) DISTAL RADIUS PLATES
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF
im bifang 6
hägendorf CO 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18869212
Report Number8030965-2024-03427
Device Sequence Number15400309
Product Code FZX
UDI-Device Identifier07611819274105
UDI-Public07611819274105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number323.029
Device Lot Number3726747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE W/QUICK-COUPL L110; UNK - PLATES: TRAUMA; UNK - SCREWS: TRAUMA
Patient SexUnknown